Please use this identifier to cite or link to this item:
Title: On Generalized Nonlinear Complementarity Problem
Authors: Behera, A
Panda, G K
Keywords: Nonlinear
Complementarity Problem
Issue Date: 1995
Publisher: INSA
Citation: Indian Journal of Pure and Applied Mathematics, Vol 26, Iss 8, P 773-776
Abstract: A generalized version of the existence theorem for a generalized nonlinear complementarity problem is established
Description: Copyright for this article belongs to INSA
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
ab10.pdf91.43 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.